RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 43, Number 9  


On a method for reducing a pair of matrices to the block diagonal form by the likelihood transform
B. Z. Shavarovskii
1283
Discrepancy methods for solving ill posed problems
V. S. Sizikov
1294
The Galerkin–Petrov method with iterations
A. V. Dzhishkariani
1313
On invariant cubature formulas for a torus in $\mathbb R^3$
M. V. Noskov, I. M. Fedotova
1323
Padé approximation and numerical analysis for the Riemann $\zeta$-function
S. L. Skorokhodov
1330
Calculation of prolate radial spheroidal wave functions using the Jaffé expansion
N. V. Voshchinnikov, V. G. Farafonov
1353
Properties of solution to a parametric linear-quadratic optimal control problem in the vicinity of the irregular point
O. I. Kostyukova
1364
Accuracy of the Runge–Kutta methods for stiff problems
L. M. Skvortsov
1374
On solving the Motz problem by a block method
E. A. Volkov, A. K. Kornoukhov
1385
The Fredholm property and the well-posedness of the inverse source problem with integral overdetermination
A. I. Prilepko, D. S. Tkachenko
1392
Splitting of evolution equations by virtue of the diagonal-implicit methods
N. V. Shirobokov
1402
High order upwind finite element schemes for the heat transfer
V. K. Bulgakov, I. I. Potapov
1409
Solution to the problem of the transient simulated Raman scattering
N. I. Shamrov
1414
A permutation test in the optimal partition method
O. V. Sen'ko
1422
A priori estimates of the recognition accuracy for limited samplings
V. B. Berikov
1432
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020